# SDR SWAA2019042632036

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 46,352 hours, 27,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE GIRT BAR WILL NOT STAY IN THE DISARMED/STOWED POSIITON.         ADJUSTED AFT BAR RETAINER HOOK ON FWD SERVICE DOOR AND VERIFIED SECURITY OF GIRT BAR WITH SLIDE DISARM REF AMM 25-66-01
